# SDR USAA2010092992140

- Difficulty date: September 28, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 54
- Aircraft time: 66,304 hours, 29,703 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 678
- Condition: Inoperative
- Location: Cabin
- Part time: 66,160 hours, 28,353 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C5 - EEL - FORWARD LEFT EMERGENCY POWER SUPPLY UNIT INOP.  REPLACED FORWARD LEFT EMERGENCY POWER SUPPLY UNIT IAW A320 AMM 33-51-38, OPS TEST GOOD.
